Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 129, Number 3
HTML articles powered by AMS MathViewer

Semidirect sum of groups in which endomorphisms are generated by inner automorphisms
Feng–Kuo Huang PDF
Proc. Amer. Math. Soc. 129 (2001), 629-637
On the number of generators of the torsion module of differentials
Ruth I. Michler PDF
Proc. Amer. Math. Soc. 129 (2001), 639-646
Higher relative primitive ideals
Guangfeng Jiang and Aron Simis PDF
Proc. Amer. Math. Soc. 129 (2001), 647-655
A note on triangular derivations of $\mathbf {k}[X_1,X_2,X_3,X_4]$
Daniel Daigle and Gene Freudenburg PDF
Proc. Amer. Math. Soc. 129 (2001), 657-662
Characterization of discriminator varieties
Diego Vaggione PDF
Proc. Amer. Math. Soc. 129 (2001), 663-666
Tight closure commutes with localization in binomial rings
Karen E. Smith PDF
Proc. Amer. Math. Soc. 129 (2001), 667-669
Projectivity of modules for infinitesimal unipotent group schemes
Christopher P. Bendel PDF
Proc. Amer. Math. Soc. 129 (2001), 671-676
Weakly abelian lattice-ordered groups
A. M. W. Glass PDF
Proc. Amer. Math. Soc. 129 (2001), 677-684
Subgroup separability, knot groups and graph manifolds
Graham A. Niblo and Daniel T. Wise PDF
Proc. Amer. Math. Soc. 129 (2001), 685-693
Almost split sequences in categories of representations of quivers
Sverre O. Smalø PDF
Proc. Amer. Math. Soc. 129 (2001), 695-698
A capacitary weak type inequality for Sobolev functions and its applications
Wei-Shyan Tai PDF
Proc. Amer. Math. Soc. 129 (2001), 699-711
Analytic norms in Orlicz spaces
P. Hájek and S. Troyanski PDF
Proc. Amer. Math. Soc. 129 (2001), 713-717
A two-dimensional Hahn-Banach theorem
B. L. Chalmers and B. Shekhtman PDF
Proc. Amer. Math. Soc. 129 (2001), 719-724
Trigonometric polynomials with many real zeros and a Littlewood-type problem
Peter Borwein and Tamás Erdélyi PDF
Proc. Amer. Math. Soc. 129 (2001), 725-730
Almost periodic hyperfunctions
Jaeyoung Chung, Soon-Yeong Chung, Dohan Kim and Hee Jung Kim PDF
Proc. Amer. Math. Soc. 129 (2001), 731-738
Compact operators on the Bergman space of multiply-connected domains
Roberto Raimondo PDF
Proc. Amer. Math. Soc. 129 (2001), 739-747
Almost-everywhere discontinuity of the spectral radius
Thomas J. Ransford PDF
Proc. Amer. Math. Soc. 129 (2001), 749-751
Nearly convex functions, perturbations of norms and $K$-spaces
Félix Cabello Sánchez PDF
Proc. Amer. Math. Soc. 129 (2001), 753-758
A dichotomy theorem for subsets of the power set of the natural numbers
I. Gasparis PDF
Proc. Amer. Math. Soc. 129 (2001), 759-764
On the Teichmüller theorem and the heights theorem for quadratic differentials
Shengjian Wu PDF
Proc. Amer. Math. Soc. 129 (2001), 765-770
On C$^*$-extreme points
Bojan Magajna PDF
Proc. Amer. Math. Soc. 129 (2001), 771-780
Decay of global solutions, stability and blowup for a reaction-diffusion problem with free boundary
Hamid Ghidouche, Philippe Souplet and Domingo Tarzia PDF
Proc. Amer. Math. Soc. 129 (2001), 781-792
Blow up of solutions of the Cauchy problem for a wave equation with nonlinear damping and source terms and positive initial energy
Howard A. Levine and Grozdena Todorova PDF
Proc. Amer. Math. Soc. 129 (2001), 793-805
Spectrum of interpolated operators
Ernst Albrecht and Vladimir Müller PDF
Proc. Amer. Math. Soc. 129 (2001), 807-814
A numerical range characterization of uniformly smooth Banach spaces
Angel Rodriguez Palacios PDF
Proc. Amer. Math. Soc. 129 (2001), 815-821
A simple proof of the Grothendieck theorem on the Dieudonné property of $C_0(T)$
T. V. Panchapagesan PDF
Proc. Amer. Math. Soc. 129 (2001), 823-831
On function and operator modules
David Blecher and Christian Le Merdy PDF
Proc. Amer. Math. Soc. 129 (2001), 833-844
Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings
S. S. Chang PDF
Proc. Amer. Math. Soc. 129 (2001), 845-853
Inequalities of Reid type and Furuta
C.-S. Lin PDF
Proc. Amer. Math. Soc. 129 (2001), 855-859
A strong uniform boundedness principle in Banach spaces
Olav Nygaard PDF
Proc. Amer. Math. Soc. 129 (2001), 861-863
Compact range property and operators on $\boldsymbol C^{\boldsymbol *}$-algebras
Narcisse Randrianantoanina PDF
Proc. Amer. Math. Soc. 129 (2001), 865-871
Orthogonal polynomials on the unit circle associated with the Laguerre polynomials
Li-Chien Shen PDF
Proc. Amer. Math. Soc. 129 (2001), 873-879
Ohkawa’s theorem: There is a set of Bousfield classes
William G. Dwyer and John H. Palmieri PDF
Proc. Amer. Math. Soc. 129 (2001), 881-886
Free actions of $p$-groups on products of lens spaces
Ergün Yalçin PDF
Proc. Amer. Math. Soc. 129 (2001), 887-898
Characteristic numbers and cobordism classes of fiberings with fiber $RP(2k)$
Wang Yanying PDF
Proc. Amer. Math. Soc. 129 (2001), 899-911
Le degré de Lindelöf est $l$-invariant
Ahmed Bouziad PDF
Proc. Amer. Math. Soc. 129 (2001), 913-919
The cohomology rings of the orbit spaces of free transformation groups of the product of two spheres
Ronald M. Dotzel, Tej B. Singh and Satya P. Tripathi PDF
Proc. Amer. Math. Soc. 129 (2001), 921-930
GO-spaces with $\sigma$-closed discrete dense subsets
Harold R. Bennett, Robert W. Heath and David J. Lutzer PDF
Proc. Amer. Math. Soc. 129 (2001), 931-939
Correction to “A fixed point approach to homological perturbation theory"
Donald W. Barnes and Larry A. Lambe PDF
Proc. Amer. Math. Soc. 129 (2001), 941-941